Conversation Between Wise Young and M.Lynn

1 Visitor Messages

  1. Hi Dr. Wise! I'm a T-12 SCI and had nerve pain in my hips/thighs. I had the DREZ procedure in April and my original pain is gone but now I often feel like I have a knife in my stomach and lower back pain (I never had before). I have nerve pain around my stomach/ribcage, mainly my sides, skin is sensitive to touch and I wake up often because it is too painful to lay for long. I also have what feels like bee stings to electric shocks all around.

    I'm having serious bowel problems - they just are not moving. I stopped taking all pain meds a couple months ago and experiencing withdrawal too. My GP put me (back on) Lyrica which I don't think will help as I was still on it when the pain started. He gave me Clonodine for withdrawal but had a bad reaction to it - it wasn't really helping anyway. As for my bowels, I thought being off morphine and other drugs would improve things. Did I make a mistake having the DREZ? Could this all be temporary and I've not given things enough time to settle?
Showing Visitor Messages 1 to 1 of 1